# SDR SIMA2011356003

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 29,553 hours, 27,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3235 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR HARD WAS TO OPEN.  THE  AIRCRAFT WAS REMOVED FROM SERIVCE.  ADJUSTED MAIN CABIN DOOR INTERNAL HANDLE IN REFERENCE TO EMB 145 AMM 52-18-05.  NO PARTS REMOVED FOR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
